MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND ANCHOR C DIAM.3.5MM SELF DRILLING 10MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-SWITZERLAND ANCHOR C DIAM.3.5MM SELF DRILLING 10MM; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48335310
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 06/21/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; ring on screw came off during insertion.Drill guides were not used-screws were free-handed.
 
Additional Manufacturer Narrative
Causes of the event are freehand use during screw insertion, inserter loosening during surgery, inserting not fully threading, user unfamiliar with system, interaction between cage/screw/inserter, outer diameter of clip is too large.The established cause of the event is general use error.
 
Event or Problem Description

Brand Name
ANCHOR C DIAM.3.5MM SELF DRILLING 10MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key5799805
Report Number3005525032-2016-00085
Device Sequence Number915097
Product Code OVE
UDI-Device Identifier04546540679833
UDI-Public(01)04546540679833
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K102606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48335310
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/21/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/15/2016
Supplement Report FDA Received Date09/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1